Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2011, 5:01 PM CDT for 4 counties in Arkansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 5:01 PM CDT (22:01 UTC)
- Expired
- Apr 19, 2011, 6:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:30 PM CDT | HAIL 1.25 | Rockhouse, AR | |
| Apr 19, 5:35 PM CDT | HAIL 1 | Berryville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2616 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 583 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS54 KTSA 192201
SVRTSA
ARC007-015-087-143-192300-
/O.NEW.KTSA.SV.W.0086.110419T2201Z-110419T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 600 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HINDSVILLE...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HINDSVILLE...CLIFTY...FORUM...RUDD...BERRYVILLE...RULE...
URBANETTE...GREEN FOREST...OAK GROVE...CARROLLTON AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3608 9396 3619 9407 3650 9338 3650 9330
3649 9329 3625 9329
TIME...MOT...LOC 2202Z 244DEG 33KT 3616 9392
$$7 follow-up statements
341
WWUS54 KTSA 192223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT TUE APR 19 2011
ARC007-143-192233-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
WASHINGTON AR-BENTON AR-
523 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTIES...AND THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3619 9352 3617 9387 3629 9385 3650 9338
3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2223Z 244DEG 33KT 3624 9377
$$
ARC015-087-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-MADISON AR-
523 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...
AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIFTY...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
ROCKHOUSE...METALTON...CABANAL...RUDD...BERRYVILLE...RULE...CONNOR...
URBANETTE...GREEN FOREST...OAK GROVE...CARROLLTON...COIN...DENVER AND
ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3619 9352 3617 9387 3629 9385 3650 9338
3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2223Z 244DEG 33KT 3624 9377
$$635
WWUS54 KTSA 192231
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE APR 19 2011
ARC015-087-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-MADISON AR-
531 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...
AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKHOUSE...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CABANAL...
BERRYVILLE...RULE...CONNOR...URBANETTE...GREEN FOREST...OAK GROVE...
CARROLLTON...COIN...DENVER AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3622 9349 3624 9370 3632 9378 3650 9338
3650 9330 3649 9329 3625 9329
TIME...MOT...LOC 2231Z 244DEG 33KT 3628 9366
$$834
WWUS54 KTSA 192236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT TUE APR 19 2011
ARC087-192246-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
MADISON AR-
536 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTY...AND THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3625 9329 3624 9346 3626 9363 3627 9363
3628 9365 3636 9370 3650 9338 3650 9330
3649 9329
TIME...MOT...LOC 2236Z 244DEG 33KT 3631 9359
$$
ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
536 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CABANAL...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CABANAL...
BERRYVILLE...RULE...CONNOR...URBANETTE...GREEN FOREST...OAK GROVE...
CARROLLTON...COIN...ALPENA AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3625 9329 3624 9346 3626 9363 3627 9363
3628 9365 3636 9370 3650 9338 3650 9330
3649 9329
TIME...MOT...LOC 2236Z 244DEG 33KT 3631 9359
$$310
WWUS54 KTSA 192240
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT TUE APR 19 2011
ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
540 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERRYVILLE...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
URBANETTE...GREEN FOREST...OAK GROVE...COIN AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9329 3629 9346 3629 9359 3639 9363
3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2240Z 244DEG 33KT 3632 9355
$$191
WWUS54 KTSA 192246
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 19 2011
ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
546 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN
FOREST...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
GROVE...COIN AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9329 3633 9342 3634 9353 3641 9358
3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2246Z 244DEG 33KT 3637 9346
$$150
WWUS54 KTSA 192250
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT TUE APR 19 2011
ARC015-192300-
/O.CON.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
550 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DENVER...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9329 3634 9340 3638 9348 3643 9351
3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2250Z 243DEG 33KT 3641 9341
$$416
WWUS54 KTSA 192255
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT TUE APR 19 2011
ARC015-192306-
/O.EXP.KTSA.SV.W.0086.000000T0000Z-110419T2300Z/
CARROLL AR-
555 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 600 PM CDT...
THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM TONIGHT.
LAT...LON 3633 9329 3634 9340 3638 9348 3643 9351
3650 9338 3650 9330 3649 9329
TIME...MOT...LOC 2256Z 243DEG 33KT 3644 9333
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:08 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 19, 3:08 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 308 PM CDT TUE APR 19 2011 .DISCUSSION... THUNDERSTORMS ARE NOW DEVELOPING ALONG THE COLD FRONT WHICH EXTENDS FROM NEAR A KJLN-KMKO-KDUA LINE. THUNDERSTORMS ARE EXPECTED TO INTENSIFY IN THE NEXT HOUR OR SO ALONG THE FRONTAL BOUNDARY AS THE COLD FRONT MOVES INTO THE UNSTABLE AIRMASS IN PLACE ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THERE IS ENOUGH LOW LEVEL SHEAR TO SUPPORT TORNADIC SUPERCELLS ESPECIALLY ACROSS NORTHWEST ARKANSAS. VERY LARGE HAIL AND DAMAGING WINDS WILL ALSO BE A POSSIBILITY. THE THREAT FOR SEVERE THUNDERSTORMS WILL END ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY MID-EVENING AS THE FRONT EXITS THE AREA. THERE WILL CONTINUE TO BE THE POTENTIAL FOR SHOWERS AND AN ELEVATED THUNDERSTORM OVERNIGHT AS THE FRONT LINGERS ACROSS NORTHEAST TEXAS. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE PERIOD AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. MEANWHILE... THE COLD FRONT THAT IS CURRENTLY MOVING ACROSS THE REGION WILL STALL ACROSS CENTRAL TEXAS ON WEDNESDAY BEFORE MOVING BACK NORTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON THURSDAY. ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA FRIDAY INTO SATURDAY AS A MID-LEVEL SHORTWAVE MOVES ACROSS THE PLAINS. AS THE WEATHER PATTERN REMAINS ACTIVE... ANOTHER MID-LEVEL LOW AND ASSOCIATED COLD FRONT WILL MOVE ACROSS PLAINS ON MONDAY INTO MONDAY NIGHT. CONFIDENCE IN THE TEMPERATURE FORECAST FOR MUCH OF THE PERIOD IS NOT VERY HIGH DUE TO THE POSSIBILITY OF THE MANY FRONTAL PASSAGES AND THE DIFFERENT SCENARIOS PAINTED BY THE VARIOUS MODELS. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 67 51 68 / 10 10 50 50 FSM 55 70 54 67 / 80 20 60 50 MLC 54 67 61 76 / 80 10 40 40 BVO 43 65 48 66 / 10 10 40 60 FYV 48 66 51 66 / 80 10 50 50 BYV 45 63 46 64 / 80 10 50 50 MKO 48 68 52 68 / 40 10 50 50 MIO 42 62 47 66 / 10 10 40 60 F10 49 68 55 73 / 10 10 50 50 HHW 59 67 61 77 / 80 20 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....10
Hazardous weather outlook, Apr 19, 1:17 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 117 PM CDT TUE APR 19 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 105 PM CDT TUE APR 19 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OF BENTONVILLE MUSKOGEE MCALESTER LINE. ONSET...MID AFTERNOON. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...SOUTHEAST OF GROVE TO MCALESTER LINE. ONSET...MID AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST ARKANSAS AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...PRIMARILY NORTHWEST OF INTERSTATE 44. ONSET...ONGOING. DISCUSSION... AT 1 PM A FRONTAL BOUNDARY WAS FROM NEAR GROVE...SOUTHWEST TO NEAR HENRYETTA. THIS POSITION IS FASTER THAN EARLIER FORECAST. AREAS BEHIND THE FRONT WILL SEE LITTLE IF ANY THUNDERSTORM DEVELOPMENT. AREAS IN ADVANCE OF THE FRONT CAN EXPECT RAPIDLY DEVELOPING THUNDERSTORMS...SOME SEVERE...THIS AFTERNOON. CELLULAR CONVECTION WILL BECOME LINEAR FAIRLY QUICKLY ALONG THE FRONT AS IT SWEEPS SOUTHEAST. THE BULK OF THE ACTIVITY WILL BE OUT OF THE FORECAST AREA BY MID EVENING. HAIL LARGER THAN TWO INCHES WILL BE A PERSISTENT THREAT THIS AFTERNOON INTO EARLY EVENING. AN ISOLATED TORNADO THREAT IS POSSIBLE WITH INITIAL CELLS. DAMAGING WIND...PARTICULARLY NEAR BOWED LINE SEGMENTS...WILL BECOME A THREAT AS CONVECTION BECOMES LINEAR IN NATURE. STRONG SOUTH WINDS AHEAD OF THE FRONT AND NORTHWEST WINDS BEHIND THE FRONT WILL OCCASIONALLY GUST TO 40 MILES AN HOUR. DRY AIR NORTHWEST OF INTERSTATE 44 IN COMBINATION WITH THE STRONG WINDS WILL YIELD A LIMITED FIRE DANGER. RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY CAUSE SOME LOCAL PROBLEMS IN POOR DRAINAGE AREAS. IT WILL TAKE REPEAT THUNDERSTORMS TO CAUSE A MORE WIDESPREAD PROBLEM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE SPRING PATTERN IS IN PLACE. TODAY'S FRONT WILL RETURN NORTH BY THURSDAY. SHOWERS AND STORMS...SOME POTENTIALLY SEVERE...WILL BE MOST LIKELY ALONG AND NORTH OF WHERE THE FRONT LIES...ESPECIALLY DURING THE NIGHT TIME HOURS. AN UPPER WAVE PASSING BY TO THE NORTH ON FRIDAY WILL BRING AN ENHANCED CHANCE FOR STORMS FRIDAY AFTERNOON. FINALLY...TOWARD THE BEGINNING OF NEXT WEEK...A DEEP UPPER TROUGH IS EXPECTED TO MOVE INTO THE PLAINS...AND HAS THE POTENTIAL TO BRING A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT TO THE REGION BY MONDAY. STAY TUNED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 19, 4:17 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL LOWELL 36.26N 94.13W
04/19/2011 E1.00 INCH BENTON AR PUBLIC
TWO VIEWER REPORTS RELAYED BY LOCAL BROADCAST MEDIA. TIME
ESTIMATED VIA RADAR.
&&
KAHLocal storm report, Apr 19, 4:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/19/2011 E0.75 INCH WASHINGTON AR FIRE DEPT/RESCUE
DOUBLE SPRINGS ROAD AND WEDINGTON DRIVE.
&&
KAHLocal storm report, Apr 19, 4:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 10 WNW EUBANKS 34.48N 95.75W
04/19/2011 E1.75 INCH PUSHMATAHA OK BROADCAST MEDIA
2 SOUTH OF DAISY
&&
NMMLocal storm report, Apr 19, 4:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/19/2011 E1.00 INCH WASHINGTON AR EMERGENCY MNGR
FALLING ON THE UNIVERSITY OF ARKANSAS CAMPUS.
&&
KAHLocal storm report, Apr 19, 4:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 8 W EUBANKS 34.42N 95.73W
04/19/2011 E2.00 INCH PUSHMATAHA OK PUBLIC
0440 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/19/2011 E1.75 INCH WASHINGTON AR TRAINED SPOTTER
30 TO 40 PERCENT OF THE GROUND WAS COVERED. ABOUT 10
PERCENT OF THE TOTAL HAIL WAS GOLF BALL SIZED.
0445 PM HAIL EUREKA SPRINGS 36.40N 93.74W
04/19/2011 E1.75 INCH CARROLL AR FIRE DEPT/RESCUE
&&
KAHSpecial weather statement, Apr 19, 5:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT TUE APR 19 2011
OKZ053-192300-
CHOCTAW OK-
501 PM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN CHOCTAW
AT 502 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES WEST OF
GAY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY AND GOODLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3395 9595 3400 9594 3402 9545 3388 9546
3388 9548 3389 9552 3388 9554 3393 9556
3394 9560 3391 9562 3389 9569 3390 9575
3387 9577 3387 9582
TIME...MOT...LOC 2202Z 263DEG 20KT 3381 9604The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:03 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 19, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 66 min |
| Apr 19, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 56 min |
| Apr 19, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 57 min |
| Apr 19, 5:05 PM CDT | Tornado Warning | TSA | Carroll, Madison, Washington | 25 min |
| Apr 19, 5:06 PM CDT | Tornado Warning | TSA | Carroll | 24 min |
| Apr 19, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 24 min |
| Apr 19, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 21 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.